| Model Number |
NANOSCOPE HANDPIECE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned/received for evaluation.The most likely cause for the reported failure can be attributed to an eeprom failure.
Event or Problem Description
It was reported that the nanoscope has buttons that are not working properly.When pushed, the beeping sound occurs as expected but no image capture is initiated on the console.The case was completed by initiating image capture using the touchscreen on the nanoscope ccu.